Characteristics And Signs Of Depression Symptoms Due To Failure?

Illustration of Characteristics And Signs Of Depression Symptoms Due To Failure?
Illustration: Characteristics And Signs Of Depression Symptoms Due To Failure? mentalhealth.com

Tonight, I am 18 years old male. I feel confused or stressed / depressed or not. and whether I should go to a psychologist / psychiatrist. I was not accepted at PTN, but now I am at PT. but not being accepted at ptn made me sick. When I see my friend, I upload photos using Jass. chest feels tight. When I was on the motorcycle see the ptn logo, I immediately hit the speedometer. I’m not easy to socialize. no friends to share. I was lazy to move, on campus when there are gatherings I tend not to want to participate. even though during high school I was active in activities. I also tend to be anxious, like asking if I can get friends, whether college is hard, whether the lecturer is good or not, whether the assignment will be overwhelming. If at home, only in the room. you want to sleep all the time. sometimes insomnia. I’ve been off social media so I don’t see postt ptn. maybe it’s been 2 months I like this. in this condition do I need to see a doctor / psychologist / psychiatrist?

1 Answer:

Good evening, thanks for asking at HealthReplies.com. We understand your feelings. The condition that you experience is actually quite often experienced by many people, namely a mental attitude that arises due to unpreparedness in dealing with disappointment, or reality that is not in line with expectations. The end of this condition is very diverse, there are those who make the person more wise in facing life and keep on trying, there are those who make the person become discouraged and undeveloped, and some even make him experience mental disorders.


In your condition, we don't know which you will be, because everything will depend on you. You are still very young, and we realize that the disappointment of dreams can have a big impact on you. From the story that you tell, it appears that you are still not sincere with the current situation, but that is not enough to state that there is a mental disorder in you.


But what you need to know, and actually this is quite a misconception for most people, you do not have to experience mental disorders to consult a psychologist or psychiatrist. You consult the two experts when you really feel you need their help. So when you have reached the stage of asking yourself whether you need help from these professionals or not, you really need it.


Even if after checking it turns out you do not experience mental disorders, and this is just a process of maturing the character that everyone must face, no problem, your psychiatrist or psychologist will not judge you, and think you are weak or inappropriate to behave like this. They will help you because among all people, they are the most aware of the meaning of feelings.


Therefore do not hesitate to check yourself, because the fact that you even have to ask this forum, has proven that you are not able to solve it yourself, and you need not be ashamed of it. Come to a psychologist or psychiatrist, and tell me all your problems. From that personal two-way conversation, you might feel better because in psychology and psychology, even when the patient is just talking to a psychiatrist / psychologist, therapy has begun. So, hopefully answering your question.

: by

Related Question

Itching Accompanied By White Spots Coming Out All Over The Body At Night?

Itching Accompanied By White Spots Coming Out All Over The Body At Night?

(11 months ago)

I want to ask if itchy and white bumps and itching come at night then itchy all over the body why yes please explain what causes it and tell me how to treat it doktThank you... Read more

The Ears Pop When Talking, Swallowing Or Breathing?

The Ears Pop When Talking, Swallowing Or Breathing?

(1 year ago)

Night, so actually I have had this ear disorder for a long time, where every time I speak, swallow or breathe, there is always a burst of noise in my ear and this is very annoying ... Read more

Causes Of Diarrhea After Taking Antibiotics?

Causes Of Diarrhea After Taking Antibiotics?

(11 months ago)

afternoon, I want to ask why if taking antibiotics can occur diarrhea? thank you... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *